# SDR AALA20010425

- Difficulty date: February 12, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER SPLICE LN 50L STATION 755 TO 775 E-58 0193619, 0193621, 0193622, 0193632.  REPAIRED PER ESO 7349 DATED 3-7-01.  (M)
